# SDR USAA2010092792101

- Difficulty date: September 24, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N520UW
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 5,660 hours, 1,676 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: C20500100
- Part serial: 50428
- Condition: Blown
- Location: Mlg
- Part time: 3,226 hours, 1,059 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLT 256 PHX-PHL - EMERGENCY LANDING - CREW REPORTED A LOUD NOISE AND VIBRATION ON TAKEOFF UNTIL GEAR WAS RETRACTED.  FLIGHT CONTINUED TO PHL WHERE CAPTAIN DECLARED AN EMERGENCY - AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE DETERMINED NR 3 MLG TIRE WAS BLOWN.  REPLACED NR 3 AND NR 4 MLG TIRES IAW AIRBUS MAINTENANCE MANUAL 32-41-11 AND NR 3 BRAKE ASSEMBLY IAW AMM 32-42-27.
